# SDR FDEA201402170345

- Difficulty date: February 17, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 69,123 hours, 15,072 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2886503
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE BEADED DOUBLER FOUND CRACKED AT XOS 732.   REPAIRED IAW SRM 57-40-02 FIGURE 203 REPAIR 15 REVISION 53.   REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 120.
